This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
OK. So I have been on paxil for 2 years with an initial side effect period of 3 months or so. It worked wonders. So in late Sept of this year I decided to ween off it. I went from 20 mg (Which I had been on for the previous 2 years) to 10 mg. About 12 days after I went to 10 I had a mini panic attack. The first in 2 years. So I obviously went back up to 20 mg. About 3 days after raising the dosage back to 20 mg I started getting VERY dizzy. This has lasted until today and shows no signs of letting up. My anxiety level has also steadily increased. Possibly because of the dizziness. Can lowering the dose and raising it again cause this much side effects? My wife is helping me push through it in hopes that I get to feeling like I did before Sept. I can find plenty of info on withdrawing completely but not on the situation in which I am in. Any information would be praised. Thanks So much.
I do not know anything more re the dizziness...it may be your fear of having another mini panic attack...at any rate you should taper off under supervision from your doctor and do it over a three week period, end with 5 mg. every third day before you stop; also ask your doctor about a few days at the end with prozac 20mg. to make the withdrawal even easier.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.